Skip to Main content Skip to Navigation
Journal articles

Longest Repeats with a Block of k Don't Cares

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619567
Contributor : Maxime Crochemore <>
Submitted on : Tuesday, September 6, 2011 - 3:50:59 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

Citation

Maxime Crochemore, Costas S. Iliopoulos, Manal Mohamed, Marie-France Sagot. Longest Repeats with a Block of k Don't Cares. Theoretical Computer Science, Elsevier, 2006, 362 (1-3), pp.248-254. ⟨10.1016/j.tcs.2006.06.029⟩. ⟨hal-00619567⟩

Share

Metrics

Record views

343